# SDR SWAA2020100817214

- Difficulty date: September 20, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750141
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 787+10 - BS 827 RBL 14 AFT CARGO RBL-14.  REMOVED AND REPLACED SECTION FLOOR TRACK FROM STA 757-887, PER SRM 53-00-53-2R-3 AND EA 20-153-01854 P/N 146A7501-41 (SA-M 326 A1200804).
